# SDR FDKA200610299

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 14,066 hours, 13,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5963 ATL-HSV (1519 PHX LCL) ROW 12 B/C EXIT SIGN INOP.  MX SECURED THE ELECTRICAL CONNECTOR AND OPS CHECK NORMAL.
